Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have headaches, pelvic area pain and continued spotting after intercourse days after period. This denotes?

Hey i had intercourse on my 15th day of my period used protection but the first 30 secs were without protection and even had a contraceptive . I began spotting after 10 days and after 2 days of spotting the blood turned from brown to an unusual red and then again brown and the flow of blood was very very less. after five days of that drops of blood in brown came out for another 4 days. I am experiencing headache, pelvic pain ,mood swings, fatigue and a little nausea and to note i also changed my contraception this time and experienced some red spots on the skin. Can i be pregnant? And even if the pregnancy test is negative and i continue spotting should i still consult a doctor? Why am i experiencing a low health?
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
As you had protected intercourse the possibility of pregnancy is less.
The spotting could be side effect of your contraceptive method, as hormonal contraceptive can cause inter menstrual spotting.
As you are having red spots also better to consult gynecologist once to get examined once regarding the continuation of contraceptive method.
If she suggests better to change the method.
Take care.
Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor